# SDR 95UAL900168

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: D30658123
- Condition: Torn
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TIME CONTROLLED OVERHAUL OF A DOOR NR 2 RIGHT HAND SLIDE/RAFT, THE LOWER LEFT HAND INFLATION TUBE BURST DURING PROOF PRESSURE TEST.  INTERNAL BULKHEAD IS SPLIT FOUR FEET AND INFLATION TUBE IS TORN IN TWO PLACES.  RETURNED SLIDE/RAFT TO VENDOR FOR REPAIR.
